# SDR SWAA2023070665503

- Difficulty date: June 6, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 52,678 hours, 31,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWER SIDEWALL PANEL BATTERY PACK ON BS 616 RT SIDE AT PASSENGER CABIN 2023-377921<[01] REPLACED LOWER SIDEWALL PANEL BATTERY PACK ON BS 616 RT SIDE AT PASSENGER CABIN IAW B737-700 AMM 33-51-06-960-805 AND B737-700 WDM 33-51-13. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] JOB COMPLETED
